# SDR GTIA010436

- Difficulty date: May 30, 2001
- Submitted: January 18, 2002
- Operation: Air carrier
- Aircraft: N805NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48058
- System (JASC): 2210 · Autopilot System
- Part: Relay
- Condition: Failed
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EWR - AP AUTOPILOT WAS NOT TRIMMING NOSE UP.  REMOVED AND REPLACED TRIM RELAY R20-12 PER WDM 27-43-02.  PERFORMED OPS CHECK A/P SYSTEM PER MM 22-21-00 SOUND NORMAL.  (M)
